| Catalog Number |
5407120970C |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 19 events were reported for this quarter.Product return status: 19 devices were evaluated based on historical data analysis.Evaluation findings (results/components): 19 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable product disposition: 19 devices: scrapped by stryker.Additional information: 19 devices were not labeled for single-use.19 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) - (b)(6) 2025.This report summarizes 19 events for the failure: overheating of device.19 events had problem identified during non-clinical procedure; there was no patient involvement.